Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diarrhea and rashes - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 474 Questions

Doctor :   Hi
User :   hello
Doctor :  
How can i help you?
User :   my 17 month old son has diahrrea and its pure liquid.
Doctor :  
User :   and it has caused him 2 get a bad rash that in some spots has taken skin off his little bottom
User :   he has no other symptoms tho
Doctor :   is the diarrhea still present?
User :   we have been giving him powerade and dry toast and i have been putting desitin on his rash and letting him play in the tub for about 30 mins b4 bed time.
User :   yes the diarrhea is still present. its nothing but pure liquid
Doctor :   ok

User :   nothing is helpin the diarrhea or the rash
Doctor :   diarrhea is from how many days?
User :   3 or 4 maybe 5
Doctor :   have you got the stool examination done?
User :   no
Doctor :  
this is indicated in this case
User :   i havent taken him to a ped yet. i didnt think itd last this long
User :   and he is fine other than the diarrhea. no fever he eatrs and drinks fine
Doctor :  
it may require antibiotic and it will be decided by the stool test
Doctor :  
and the rash will subside only once the diarrhea is controlled
User :   so i have no other choice then to take him to the doctor? no home remedies will fix this 1?
Doctor :  
as the stools are watery and it is since 4 to 5 days it is infective in cause and you need to visit doc

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor